A1 Journal article (refereed)
Quasiregular ellipticity of open and generalized manifolds (2014)


Pankka, P., Rajala, K., & Wu, J.-M. (2014). Quasiregular ellipticity of open and generalized manifolds. Computational methods in function theory, 14(2-3), 383-398. https://doi.org/10.1007/s40315-014-0052-4


JYU authors or editors


Publication details

All authors or editorsPankka, Pekka; Rajala, Kai; Wu, Jang-Mei

Journal or seriesComputational methods in function theory

ISSN1617-9447

eISSN2195-3724

Publication year2014

Volume14

Issue number2-3

Pages range383-398

PublisherSpringer

Publication countryGermany

Publication languageEnglish

DOIhttps://doi.org/10.1007/s40315-014-0052-4

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/47418


Free keywordsquasiregular mappings; quasiregular ellipticity; decomposition spaces; semmes metrics


Contributing organizations


Ministry reportingYes

Reporting Year2014

JUFO rating1


Last updated on 2024-09-05 at 23:05